Optimal hedging ratios for wheat and barley at the LIFFE: A GARCH approach

  1. Lookup NU author(s)
  2. Dr Philip Dawson
  3. Dr Abigail Tiffin
  4. Dr Benedict White
Author(s)White B; Tiffin AL; Dawson PJ
Publication type Article
JournalJournal of Agricultural Economics
Year2000
Volume51
Issue2
Pages147-161
ISSN (print)021-857X
ISSN (electronic)1477-9552
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherWiley-Blackwell Publishing Ltd.
URLhttp://dx.doi.org/10.1111/j.1477-9552.2000.tb01220.x
DOI10.1111/j.1477-9552.2000.tb01220.x
Actions    Link to this publication
Share